# SDR COEA2011022230805

- Difficulty date: February 22, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: S52410553200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / COE / LEVEL 2 CORROSION:  PANEL 523GT MATTING FLANGE HAS CORROSION (LENGTH 11.85", WIDTH 7.85", DEPTH .012").  REMOVED AND REPLACED PANEL WITH OEM PART IAW ATR72 SRM.
